# SDR ERAA061867

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N148EH
- Make and model: Bolkms BO105A
- Aircraft serial: S703
- Engine: Allsn 250C18
- System (JASC): 7250 · Turbine Section
- Part: Gp Support
- Part number: 23031939
- Condition: Misoverhauled
- Location: Nr 8 Bearing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GP SUPPORT SENT FOR OVERHAUL 8-4-98, COULD NOT BE INSTALLED DUE TO ROUGH SURFACE AT NR 8 OIL TUBE SEAL, AND SUMP NUT E-RING SEAT.
